Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-22618

Barbour, A D; Tavaré, S (1994). A rate for the Erdős-Turán law. Combinatorics, Probability & Computing, 3(2):167-176.

[img]
Preview
PDF
1MB

Abstract

The Erdős-Turán law gives a normal approximation for the order of a randomly chosen permutation of n objects. In this paper, we provide a sharp error estimate for the approximation, showing that, if the mean of the approximating normal distribution is slightly adjusted, the error is of order log−1/2n.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1994
Deposited On:04 Mar 2010 11:10
Last Modified:23 Nov 2012 14:28
Publisher:Cambridge University Press
ISSN:0963-5483
Publisher DOI:10.1017/S0963548300001097
Citations:Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page